# SDR 9514059912

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Stop Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE WITH MODERATE VIBRATION OCCURRED FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE GEAR DOOR LINK AND STOP CABLE BROKEN.  ALSO, DAMAGE TO DOOR WAS INCURRED.  REPLACED LINK, CABLE, AND DOOR AND AIRCRAFT RETURNED TO SERVICE.
